# SDR IPXA2014070983538

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PRESS TO TEST SWITCH FOR EVAC SLIDE INOPERATIVE.  R & R BATTERIES IAW AMM 25-61-04. OPS CHECKED OK.
